# SDR MASA200601981

- Difficulty date: July 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 21,509 hours, 15,063 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Door
- Part number: 22850081147
- Part serial: SBRJNACC0821
- Condition: Damaged
- Location: Nr 1 Cowling
- Part time: 15,657 hours, 11,632 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6185 ICT - NR 1 LWR FAN COWL ACCESS DOOR MISSING LOUVERS.  MAINTENANCE REMOVED AND REPLACED NOSE DOOR PANEL AND ACCESS.
